A note on the convergence of partial Szász-Mirakyan type operators

Monika Herzog

Annales Universitatis Paedagogicae Cracoviensis. Studia Mathematica (2014)

  • Volume: 13, Issue: 1, page 45-50
  • ISSN: 2300-133X

Abstract

top
In this paper we study approximation properties of partial modified Szasz-Mirakyan operators for functions from exponential weight spaces. We present some direct theorems giving the degree of approximation for these operators. The considered version of Szász-Mirakyan operators is more useful from the computational point of view.

How to cite

top

Monika Herzog. "A note on the convergence of partial Szász-Mirakyan type operators." Annales Universitatis Paedagogicae Cracoviensis. Studia Mathematica 13.1 (2014): 45-50. <http://eudml.org/doc/268902>.

@article{MonikaHerzog2014,
abstract = {In this paper we study approximation properties of partial modified Szasz-Mirakyan operators for functions from exponential weight spaces. We present some direct theorems giving the degree of approximation for these operators. The considered version of Szász-Mirakyan operators is more useful from the computational point of view.},
author = {Monika Herzog},
journal = {Annales Universitatis Paedagogicae Cracoviensis. Studia Mathematica},
keywords = {Szász-Mirakyan operators; exponential weight spaces},
language = {eng},
number = {1},
pages = {45-50},
title = {A note on the convergence of partial Szász-Mirakyan type operators},
url = {http://eudml.org/doc/268902},
volume = {13},
year = {2014},
}

TY - JOUR
AU - Monika Herzog
TI - A note on the convergence of partial Szász-Mirakyan type operators
JO - Annales Universitatis Paedagogicae Cracoviensis. Studia Mathematica
PY - 2014
VL - 13
IS - 1
SP - 45
EP - 50
AB - In this paper we study approximation properties of partial modified Szasz-Mirakyan operators for functions from exponential weight spaces. We present some direct theorems giving the degree of approximation for these operators. The considered version of Szász-Mirakyan operators is more useful from the computational point of view.
LA - eng
KW - Szász-Mirakyan operators; exponential weight spaces
UR - http://eudml.org/doc/268902
ER -

References

top
  1. [1] M. Herzog, Approximation theorems for modified Szász-Mirakyan operators in polynomial weight spaces, Matematiche (Catania) 54 (1999), no. 1, 77-90. Cited on 45. Zbl0960.41015
  2. [2] M. Herzog, Approximation of functions from exponential weight spaces by operators of Szász-Mirakyan type, Comment. Math. Prace Mat. 43 (2003), no. 1, 77-94. Cited on 47. Zbl1129.41308
  3. [3] M. Herzog, Approximation of functions of two variables from exponential weight spaces, Technical Transactions. Fundamental Sciences, 1-NP (2012), 3-10. Cited on 47. 
  4. [4] R.N. Mohapatra, Z. Walczak, Remarks on a class of Szász-Mirakyan type operators, East J. Approx. 15 (2009), no. 2, 197-206. Cited on 46 and 49. Zbl1321.41038
  5. [5] Z. Walczak, V. Gupta, A note on the convergence of Baskakov type operators, Appl. Math. Comput. 202 (2008), no. 1, 370-375. Cited on 46.[WoS] Zbl1150.41326
  6. [6] Z. Walczak, Approximation theorems for a general class of truncated operators, Appl. Math. Comput. 217 (2010), no. 5, 2142-2148. Cited on 46. [WoS] Zbl1205.41023

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.